MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E02, PYTHON 5MM-80CM; DXE

APPLIED MEDICAL RESOURCES A4E02, PYTHON 5MM-80CM; DXE
Model Number 11
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated the device could also be from lot 1225034; manufacture date 16jun2014, expiration date 15jun2019, udi: (b)(4).The event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause.The exact root cause remains unknown as the device was not returned for evaluation.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.  this retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Removing blood clots - "(during a clinical use on (b)(6) 2015) the catheter was used to remove blood clots in a bypass vessel at below knee.There was no problem with the balloon when it was checked before use, however; the balloon ruptured when it was inflated in patient's blood vessel.The amount of saline was good.Perhaps the calcified vessel caused the rupture.One of the above lots was considered based on the shipping history.(b)(4)." patient status - "no patient injury.".

Brand Name
A4E02, PYTHON 5MM-80CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6382145
Report Number2027111-2017-01376
Device Sequence Number10881173
Product Code DXE
UDI-Device Identifier00607915113414
UDI-Public(01)00607915113414(17)181209(30)01(10)1209218
Combination Product (Y/N)N
PMA/510(K) Number
11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/09/2018
Device Model Number11
Device Catalogue Number11
Device Lot Number1209218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2015
Initial Report FDA Received Date03/06/2017
Patient Sequence Number1